Hypo-Eulerian and Hypo-Traversable Graphs.

S.F. Kapoor

Elemente der Mathematik (1973)

  • Volume: 28, page 111-116
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Kapoor, S.F.. "Hypo-Eulerian and Hypo-Traversable Graphs.." Elemente der Mathematik 28 (1973): 111-116. <http://eudml.org/doc/141118>.

author = {Kapoor, S.F.},
journal = {Elemente der Mathematik},
language = {eng},
pages = {111-116},
title = {Hypo-Eulerian and Hypo-Traversable Graphs.},
url = {http://eudml.org/doc/141118},
volume = {28},
year = {1973},

AU - Kapoor, S.F.
TI - Hypo-Eulerian and Hypo-Traversable Graphs.
JO - Elemente der Mathematik
PY - 1973
VL - 28
SP - 111
EP - 116
LA - eng
UR - http://eudml.org/doc/141118
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.